# SDR 9JLA2021060328049

- Difficulty date: May 13, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N47KH
- Make and model: Amd FALCON50MYST
- Aircraft serial: 245
- Aircraft time: 7,996 hours, 5,328 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Relay
- Part number: E210143B
- Condition: Defective
- Location: Cabin Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE CABIN BLEED VALVE DID NOT OPEN AFTER TAKEOFF. INOPERATIVE IN THE AUTO POSITION. OPERATIONS WERE CONTINUED BY MEL. THE MAINTENANCE VENDOR DETERMINED RELAY 15H1 DEFECTIVE. THE DEFECTIVE RELAY WAS REMOVED AND A NEW RELAY WAS INSTALLED (E210-143B) OPERATIONAL CHECKS WERE SATISFACTORY. THE MEL WAS CLEARED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
